# SDR AMCR2013030101

- Difficulty date: January 31, 2013
- Submitted: March 1, 2013
- Operation: General aviation
- Filed by: Alticor Inc, repair station AMCR163C
- Aircraft: N279DV
- Make and model: Cessna 525C
- Aircraft serial: 0052
- Aircraft time: 627 hours, 525 cycles
- System (JASC): 3097 · Ice/Rain Protection System Wiring
- Part: Connector
- Part number: M39029222020
- Condition: Loose
- Location: Heater Sleeve
- Part time: 627 hours, 525 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING REPLACEMENT OF THE RELIEF TUBE DRAIN HEATER, FOUND THE WIRES FROM THE ORIGINAL HEATER SLEEVE TO SPLICES AT027 AND AT028 WERE UNDER-CRIMPED AND EASILY PULLED THE WIRE FROM THE PIN SOCKET.  ALSO, THE INSULATION WAS OVER-STRIPPED, EXPOSING TOO MUCH WIRE BEHIND THE PIN.   IT WAS NOTED THAT THE WIRING ON THE ACFT SIDE OF SPLICE IS 20 GA., AND THE HEATER SLEEVE WIRES ARE 24 GA.  ADDITIONAL, THE SAME SPLICES WERE CHECKED ON ANOTHER ACFT AND FOUND THE SAME THING, PINS UNDERCRIMPED AND WIRES OVER-STRIPPED.
